# SDR AWXA960016

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150510067
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3887 - DURING C-9 INSPECTION, FOUND CORROSION ON BS 987 UPPER CHORD OF FLOORBEAM WL 208, RBL 45 TO RBL 50.  REMOVED CORRODED UPPER CHORD OF BS 987 FROM LBL 27 TO LBL 53, WL 208.  FABRICATED NEW UPPER CHORD.  SPLICE ANGLES AND FILLERS PER SRM 53-10-09.  ANODIZED, PRIMED, AND INSTALLED REPAIR PARTS.  (X)
